# SDR UALA2011123007166

- Difficulty date: December 28, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 65,326 hours, 9,265 cycles
- Engine: Pwa PW40903
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Casting
- Part number: 313W38211
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT FAIRING HEAT SHIELD PAN CASTING AND ITS SEAL RETAINER PN 313W3807-4 WERE FOUND WITH ELONGATED FASTENER HOLE.
